# SDR R61A2020021410187

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 17,585 hours, 11,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001325
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,894 hours, 26,157 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 3 EMERGENCY LIGHTS FLICKER. TROUBLESHOT SYSTEM AND R&R FWD CEILING EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-50-01.
